# SDR DL72S010192

- Difficulty date: February 1, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 56,638 hours, 41,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 1210
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT STA 360 FORWARD CENTER AISLE INOP.  REPLACED BATTERY PACK AND RACK, OPS OK.
